MAUDE Adverse Event Report: ZEST ANCHORS, LLC LOCATOR OVERDENTURE IMPLANT SYSTEM (LODI); ENDOSSEOUS DENTAL IMPLANT

ZEST ANCHORS, LLC LOCATOR OVERDENTURE IMPLANT SYSTEM (LODI); ENDOSSEOUS DENTAL IMPLANT
Model Number 07476
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/26/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Implant did not integrate into the bone.
 
Event or Problem Description
Implant did not integrate into the bone.

Brand Name
LOCATOR OVERDENTURE IMPLANT SYSTEM (LODI)
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
ZEST ANCHORS, LLC
2875 loker ave east
carlsbad 92010
MDR Report Key12423883
Report Number2023950-2021-00319
Device Sequence Number14367934
Product Code DZE
UDI-Device Identifier00840481126116
UDI-Public00840481126116
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K120198
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,distributor,health p
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number07476
Device Catalogue NumberN/A
Device Lot NumberL19FA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/01/2021
Initial Date Received by Manufacturer 08/26/2021
Supplement Date Received by Manufacturer08/26/2021
Initial Report FDA Received Date09/03/2021
Supplement Report FDA Received Date09/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;